Résultat de la recherche
5 résultat(s) recherche sur le tag 'Differential equations, Elliptic' 




Titre : Elliptic partial differential equations of second order Type de document : texte imprimé Auteurs : David Gilbarg (1918-....), Auteur ; Neil S. Trudinger (1942-....), Auteur Mention d'édition : 2nd ed., rev. 3rd printing Editeur : Berlin ; Heidelberg ; Dordrecht ; New York ; London ; Paris ; Wien : Springer Verlag Année de publication : cop. 2001 Collection : Classics in mathematics, ISSN 1431-0821 Importance : 1 vol. (xiii, 517 p.) Format : 24 cm ISBN/ISSN/EAN : 978-3-540-41160-4 Note générale : Originally published as vol. 224 of the grundlehren der mathematischen Wissenschaften. - ISBN : 3-540-41160-7 (br.). - PPN 054349508 Langues : Anglais (eng) Tags : Equations différentielles elliptiques Differential equations, Elliptic Index. décimale : 515.353 Équations différentielles aux dérivées partielles (p. ex. équations elliptiques, hyperboliques, paraboliques). Note de contenu : Références bibliographiques p.[491]-509 et Index. Elliptic partial differential equations of second order [texte imprimé] / David Gilbarg (1918-....), Auteur ; Neil S. Trudinger (1942-....), Auteur . - 2nd ed., rev. 3rd printing . - Berlin ; Heidelberg ; Dordrecht ; New York ; London ; Paris ; Wien : Springer Verlag, cop. 2001 . - 1 vol. (xiii, 517 p.) ; 24 cm. - (Classics in mathematics, ISSN 1431-0821) .
ISBN : 978-3-540-41160-4
Originally published as vol. 224 of the grundlehren der mathematischen Wissenschaften. - ISBN : 3-540-41160-7 (br.). - PPN 054349508
Langues : Anglais (eng)
Tags : Equations différentielles elliptiques Differential equations, Elliptic Index. décimale : 515.353 Équations différentielles aux dérivées partielles (p. ex. équations elliptiques, hyperboliques, paraboliques). Note de contenu : Références bibliographiques p.[491]-509 et Index. Réservation
Réserver ce document
Exemplaires (1)
Code-barres Cote Support Localisation Section Disponibilité Nom du donateur OCA-NI-009692 009692 Ouvrages / Books OCA Bib. Nice Mont-Gros NI-Salle de lecture-Ouvrages Sorti jusqu'au 13/11/2025 Introduction to pseudodifferential and Fourier integral operators, Volume 1. Pseudodifferential Operators / François Trèves (1980, cop. 1980)
![]()
Titre de série : Introduction to pseudodifferential and Fourier integral operators, Volume 1 Titre : Pseudodifferential Operators Type de document : texte imprimé Auteurs : François Trèves (1930-....), Auteur Editeur : New York : Plenum Press Année de publication : 1980, cop. 1980 Collection : The University series in mathematics, ISSN 1568-2676 Importance : 1 vol.(xxvii-299 p.) Format : 23 cm ISBN/ISSN/EAN : 978-1-4684-8782-4 Note générale : PPN 183680480 - Reproduction de l'édition originale de : "New York : Plenum Press, 1980" - Sommaire (5 chap.) : Front Matter (Pages i-xxvii) - Standard Pseudodifferential Operators (Pages 1-81) - Special Topics and Applications (Pages 83-128) - Application to Boundary Problems for Elliptic Equations (Pages 129-216) - Pseudodifferential Operators of Type (?,?) (Pages 217-237) - Analytic Pseudodifferential Operators (Pages 239-299) - Back Matter (Pages xxix-xxxix) --- Egalement accessible en ligne sur le site de l'éditeur pour le personnel CNRS (ISTEX)
Langues : Anglais (eng) Tags : Fourier, Opérateurs intégraux de Opérateurs pseudo-différentiels Cauchy, Problème de Problèmes aux limites Equations différentielles elliptiques Fourier integral operators Pseudodifferential operators Cauchy problem Differential equations, Elliptic Boundary value problems Index. décimale : 515.723 Transformées (mathématiques)(Fourier, Hilbert, Laplace,Legendre, Z..) Résumé : I have tried in this book to describe those aspects of pseudodifferential and Fourier integral operator theory whose usefulness seems proven and which, from the viewpoint of organization and "presentability," appear to have stabilized. Since, in my opinion, the main justification for studying these operators is pragmatic, much attention has been paid to explaining their handling and to giving examples of their use. Thus the theoretical chapters usually begin with a section in which the construction of special solutions of linear partial differential equations is carried out, constructions from which the subsequent theory has emerged and which continue to motivate it: parametrices of elliptic equations in Chapter I (introducing pseudodifferen tial operators of type 1, 0, which here are called standard), of hypoelliptic equations in Chapter IV (devoted to pseudodifferential operators of type p, 8), fundamental solutions of strongly hyperbolic Cauchy problems in Chap ter VI (which introduces, from a "naive" standpoint, Fourier integral operators), and of certain nonhyperbolic forward Cauchy problems in Chapter X (Fourier integral operators with complex phase). Several chapters-II, III, IX, XI, and XII-are devoted entirely to applications. Chapter II provides all the facts about pseudodifferential operators needed in the proof of the Atiyah-Singer index theorem, then goes on to present part of the results of A. Calderon on uniqueness in the Cauchy problem, and ends with a new proof (due to J. J. Kohn) of the celebrated sum-of-squares theorem of L. Hormander, a proof that beautifully demon strates the advantages of using pseudodifferential operators. Note de contenu : Bibliogr. p. XXIX-XXXIV. Index En ligne : https://link.springer.com/book/10.1007/978-1-4684-8780-0 Introduction to pseudodifferential and Fourier integral operators, Volume 1. Pseudodifferential Operators [texte imprimé] / François Trèves (1930-....), Auteur . - New York : Plenum Press, 1980, cop. 1980 . - 1 vol.(xxvii-299 p.) ; 23 cm. - (The University series in mathematics, ISSN 1568-2676) .
ISBN : 978-1-4684-8782-4
PPN 183680480 - Reproduction de l'édition originale de : "New York : Plenum Press, 1980" - Sommaire (5 chap.) : Front Matter (Pages i-xxvii) - Standard Pseudodifferential Operators (Pages 1-81) - Special Topics and Applications (Pages 83-128) - Application to Boundary Problems for Elliptic Equations (Pages 129-216) - Pseudodifferential Operators of Type (?,?) (Pages 217-237) - Analytic Pseudodifferential Operators (Pages 239-299) - Back Matter (Pages xxix-xxxix) --- Egalement accessible en ligne sur le site de l'éditeur pour le personnel CNRS (ISTEX)
Langues : Anglais (eng)
Tags : Fourier, Opérateurs intégraux de Opérateurs pseudo-différentiels Cauchy, Problème de Problèmes aux limites Equations différentielles elliptiques Fourier integral operators Pseudodifferential operators Cauchy problem Differential equations, Elliptic Boundary value problems Index. décimale : 515.723 Transformées (mathématiques)(Fourier, Hilbert, Laplace,Legendre, Z..) Résumé : I have tried in this book to describe those aspects of pseudodifferential and Fourier integral operator theory whose usefulness seems proven and which, from the viewpoint of organization and "presentability," appear to have stabilized. Since, in my opinion, the main justification for studying these operators is pragmatic, much attention has been paid to explaining their handling and to giving examples of their use. Thus the theoretical chapters usually begin with a section in which the construction of special solutions of linear partial differential equations is carried out, constructions from which the subsequent theory has emerged and which continue to motivate it: parametrices of elliptic equations in Chapter I (introducing pseudodifferen tial operators of type 1, 0, which here are called standard), of hypoelliptic equations in Chapter IV (devoted to pseudodifferential operators of type p, 8), fundamental solutions of strongly hyperbolic Cauchy problems in Chap ter VI (which introduces, from a "naive" standpoint, Fourier integral operators), and of certain nonhyperbolic forward Cauchy problems in Chapter X (Fourier integral operators with complex phase). Several chapters-II, III, IX, XI, and XII-are devoted entirely to applications. Chapter II provides all the facts about pseudodifferential operators needed in the proof of the Atiyah-Singer index theorem, then goes on to present part of the results of A. Calderon on uniqueness in the Cauchy problem, and ends with a new proof (due to J. J. Kohn) of the celebrated sum-of-squares theorem of L. Hormander, a proof that beautifully demon strates the advantages of using pseudodifferential operators. Note de contenu : Bibliogr. p. XXIX-XXXIV. Index En ligne : https://link.springer.com/book/10.1007/978-1-4684-8780-0 Réservation
Réserver ce document
Exemplaires (1)
Code-barres Cote Support Localisation Section Disponibilité Nom du donateur OCA-SA-009330 TRE-07 Ouvrages / Books OCA Bib. Géoazur Sophia-Antipolis SA-Salle-A213-Ouvrages Sorti jusqu'au 28/02/2025 Cours d'analyse professé à l'Ecole polytechnique, Tome 2. Compléments du calcul intégral. Fonctions analytiques et elliptiques. Equations différentielles / Georges Humbert (1904)
![]()
Titre de série : Cours d'analyse professé à l'Ecole polytechnique, Tome 2 Titre : Compléments du calcul intégral. Fonctions analytiques et elliptiques. Equations différentielles Type de document : texte imprimé Auteurs : Georges Humbert (1859-1921), Auteur ; Ecole polytechnique (Paris), Auteur Editeur : Paris : Gauthier Villars Année de publication : 1904 Importance : 1 vol. (XVIII-493 p.) Présentation : fig. Format : 25 cm ISBN/ISSN/EAN : PPN 051387484 Note générale : Document accessible en ligne sur le site Internet Archive Langues : Français (fre) Tags : Analyse mathématique -- Manuels d' enseignement Calcul intégral Fonctions analytiques Equations différentielles elliptiques Mathematical analysis -- Textbooks Calculus, Integral Differential equations, Elliptic Analytic functions Index. décimale : 515 Analyse (mathématiques) En ligne : https://archive.org/details/coursdanalysepr03humbgoog Cours d'analyse professé à l'Ecole polytechnique, Tome 2. Compléments du calcul intégral. Fonctions analytiques et elliptiques. Equations différentielles [texte imprimé] / Georges Humbert (1859-1921), Auteur ; Ecole polytechnique (Paris), Auteur . - Paris : Gauthier Villars, 1904 . - 1 vol. (XVIII-493 p.) : fig. ; 25 cm.
ISSN : PPN 051387484
Document accessible en ligne sur le site Internet Archive
Langues : Français (fre)Exemplaires (1)
Code-barres Cote Support Localisation Section Disponibilité Nom du donateur OCA-NI-A000258(B) A000258(B) Ouvrages / Books OCA Bib. Nice Mont-Gros NI-Mezzanine-Ouvrages anciens Exclu du prêt Réservation
Réserver ce document
Exemplaires (1)
Code-barres Cote Support Localisation Section Disponibilité Nom du donateur OCA-NI-006945 006945 Ouvrages / Books OCA Bib. Nice Mont-Gros NI-Salle de lecture-Ouvrages Disponible Introduction to pseudodifferential and Fourier integral operators, Volume 2. Fourier integral operators / François Trèves (1982)
Titre de série : Introduction to pseudodifferential and Fourier integral operators, Volume 2 Titre : Fourier integral operators Type de document : texte imprimé Auteurs : François Trèves (1930-....), Auteur Editeur : New York : Plenum Press Année de publication : 1982 Collection : The University series in mathematics, ISSN 1568-2676 Importance : 1 vol. (p. 301-649 - XXV) Présentation : fig. , couv. ill. en coul. Format : 24 cm ISBN/ISSN/EAN : 978-0-306-40404-7 Note générale : Références bibliographiques p. XV-XX - Index p. XXI-XXV. -- PPN 075464160 Langues : Anglais (eng) Tags : Fourier, Opérateurs intégraux de Opérateurs pseudo-différentiels Cauchy, Problème de Problèmes aux limites Equations différentielles elliptiques Fourier integral operators Pseudodifferential operators Cauchy problem Differential equations, Elliptic Boundary value problems Index. décimale : 515.723 Transformées (mathématiques)(Fourier, Hilbert, Laplace,Legendre, Z..) Introduction to pseudodifferential and Fourier integral operators, Volume 2. Fourier integral operators [texte imprimé] / François Trèves (1930-....), Auteur . - New York : Plenum Press, 1982 . - 1 vol. (p. 301-649 - XXV) : fig. , couv. ill. en coul. ; 24 cm. - (The University series in mathematics, ISSN 1568-2676) .
ISBN : 978-0-306-40404-7
Références bibliographiques p. XV-XX - Index p. XXI-XXV. -- PPN 075464160
Langues : Anglais (eng)
Tags : Fourier, Opérateurs intégraux de Opérateurs pseudo-différentiels Cauchy, Problème de Problèmes aux limites Equations différentielles elliptiques Fourier integral operators Pseudodifferential operators Cauchy problem Differential equations, Elliptic Boundary value problems Index. décimale : 515.723 Transformées (mathématiques)(Fourier, Hilbert, Laplace,Legendre, Z..) Réservation
Réserver ce document
Exemplaires (2)
Code-barres Cote Support Localisation Section Disponibilité Nom du donateur OCA-SA-009331 TRE-08 Ouvrages / Books OCA Bib. Géoazur Sophia-Antipolis SA-Salle-A213-Ouvrages Sorti jusqu'au 28/02/2025 OCA-NI-009861 009861 Ouvrages / Books OCA Bib. Nice Mont-Gros NI-Salle de lecture-Ouvrages Disponible